# SDR R61A2020121600890

- Difficulty date: November 30, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 13,083 hours, 8,666 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, LT WING OUTBOARD SPAR 1 CRACKED AT WINGTIP ATTACHMENT.  REPLACED SPAR 1 ON AAR NRC 4500809-5000-0030, PER SRM 51-43-01.
